Erratum to: “A monotonicity result for discrete fractional difference operators”. (English) Zbl 1330.39022

Erratum to the authors’ paper [ibid. 102, No. 3, 293–299 (2014; Zbl 1296.39016)].


39A70 Difference operators
26A33 Fractional derivatives and integrals
26A48 Monotonic functions, generalizations
39A12 Discrete version of topics in analysis


Zbl 1296.39016
Full Text: DOI


[1] Goodrich C. S.: A convexity result for fractional differences. Appl. Math. Lett. 35, 58-62 (2014) · Zbl 1314.26010 · doi:10.1016/j.aml.2014.04.013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.